# SDR AALA2018080206009

- Difficulty date: July 26, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 68,519 hours, 17,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52816
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF THE FLOOR SUPPORT, BS 1620 TO 1640,  RBL 20.  REPLACED THE FLOOR SUPPORT IAW 51-00-05.
